# SDR QXEA2025011300006

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 14,615 hours, 9,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIP LIGHTING ON FLOOR BY SEAT 1A NOT ILLUMINATING. REMOVED FROM SERVICE. REMOVED AND REPLACED PHOTOLUMINUSCENT INDICATOR STRIP LIGHT BY SEAT 1A IAW E175 AMM 33-50-21-000/400-801-A. OPS TEST GOOD.  RETURNED TO SERVICE.
